# SDR DALA2021060203019

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,458 hours, 40,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S9-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 R/H FRAME STA 1640 LWR O/B OPEN HOLE HAS AN INDICATION OF DEFECT NOTED AT THE 3 OCLOCK POSITION LOOKING AFT. CORRECTIVE ACTION: REPAIRED RH FRAME STA1640 STR9- STR20R IAW DELTA ERA 591770-14AD. REV O. (1825727)
